# SDR CA091208002

- Difficulty date: December 7, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,654 hours, 10,034 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 601R3872317
- Condition: Cracked
- Location: Service Door
- Part time: 12,654 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEFECT-885812, SERVICE DOOR HANDLE PROX/STOP BRACKET CRACKED. BRACKET REPLACED.
